MAUDE Adverse Event Report: COSMAN MEDICAL CSK ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC5
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
The device analysis performed on the electrode (csk-t5, lot m229) revealed that a portion of the shaft of the electrode was broken off due to excessive external mechanical force.The device analysis performed on five electrodes (csk-tc10, all with lot k239) found that the electrodes were completely separated from the hub due to excessive external mechanical force.The device analysis performed on the electrode (csk-10tc, lot k509) revealed that the electrode was completely separated from the hub due to excessive external mechanical force.

Brand Name
CSK ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7474156
Report Number3006630150-2018-01506
Device Sequence Number19140779
Product Code GXI
UDI-Device Identifier00813250010091
UDI-Public00813250010091
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberCSK-TC5
Device Lot NumberM229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1